# SDR SWAA2024020738456

- Difficulty date: January 8, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER CUTOUT FRAME STA 312 FOUND CRACK.<[01] REPAIR OD CRACK FOUND AT L1 DOOR UPPER CUTOUT FRAME BS 312 WAS ACCOMPLISHED ON ATTACHED EA M-22-153-01244;[02] FINAL INSPECTION; VERIFIED STEP #1.
